# SDR C2XA03CL075

- Difficulty date: March 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2863 THE CREW REPORTED THE AFT CEILING EMERGENCY LIGHT WAS INOPERATIVE.   MAINTENANCE REPLACED THE LAMP IN THE AFT EMERGENCY LIGHT.OPERATIONAL CHECKS WERE GOOD.
